Alabama, 2015Hail and Damaging Winds in Alabama, April 19, 2015
April 19, 2015 · NWS HUN · 6 events in 2 counties and zones
A quasi-linear convective system developed during the afternoon hours and swept quickly east through northern Alabama. A few reports of wind damage were reported.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A quasi-linear convective system developed during the afternoon hours and swept quickly east through northern Alabama. A few reports of wind damage were reported. One isolated supercell ahead of the line produced large hail in Jackson County in the community of Scottsboro.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before the first event at Apr 19, 2:09 PM CST, 1 hour 16 minutes earlier.
Area forecast discussion, Apr 19, 2:09 PM CST, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
309 PM CDT SUN APR 19 2015
.DISCUSSION...
THE LOW PRESSURE SYSTEM AND ASSOCIATED WARM FRONT THAT MOVED THROUGH
OVERNIGHT HAS NOW LIFTING INTO MO/IL AREA WITH THE WARM FRONT
EXTENDING DOWN TO THE SC COAST. DRIER AIR IN THE MID/UPPER LEVELS
CONTINUES TO STREAM INTO THE AREA PER LATEST WV IMAGERY. THIS HAS
HELPED TO CLEAR OUT SOME OF THE HIGH LEVEL CLOUD COVER FROM EARLIER
CONVECTION ALONG THE GULF COAST. HOWEVER...THE LOW LEVEL CU DECK HAS
BEEN SLOW TO CLEAR AND REALLY HAMPERED PEAK HEATING WITH MANY AREAS
STILL IN THE MID TO UPPER 60S. AREAS WEST OF INTERSTATE 65 HAVE SEEN
SOME BETTER CLEARING AND TEMPS HAVE WARMED INTO THE MID 70S. BASED ON
THESE TEMPS CAPE VALUES BETWEEN 1000-15000 J/KG ARE EXPECTED ACROSS
THE TN VALLEY THIS AFTERNOON.
A WEAK SHORTWAVE MOVING INTO THE TN/KY AREA AND A PRE-FRONTAL TROUGH
NOTED ON LATEST SURFACE ANALYSIS NEAR THE MS/AL BORDER WILL BE THE
MAIN DRIVERS OF CONVECTION THIS AFTERNOON. SCATTERED SHOWERS HAVE
DEVELOPED ACROSS NW ALABAMA OUT AHEAD OF THIS BOUNDARY BUT STORMS
HAVE BEEN LIMITED SO FAR. EXPECT AN INCREASE IN INTENSITY AS WE NEAR
PEAK HEATING THIS AFTERNOON AND STORMS BEGIN TO TAP INTO BETTER CAPE
VALUES. ALTHOUGH DEEP LAYER SHEAR REMAINS LIMITED WITH VALUES 30 KTS
OR LESS ACROSS THE TN VALLEY THIS AFTERNOON...THE AMOUNT OF CAPE
AVAILABLE SHOULD ALLOW FOR STORMS WITH MARGINALLY SEVERE HAIL AND
WIND GUSTS. PER THE LATEST HRRR/HIRES GUIDANCE THIS BOUNDARY AND
ASSOCIATED ACTIVITY WILL MOVE FROM WEST TO EAST AND CLEAR THE AREA BY
AROUND 00Z TONIGHT.
THE PARENT UPPER LEVEL LOW LOCATED OVER OK/MO IS FORECAST TO SHIFT
EAST AND LIFT INTO THE OH VALLEY TONIGHT. A STRONGER SURFACE LOW AND
ASSOCIATED COLD FRONT WILL PUSH INTO MS/TN VALLEYS AFTER MIDNIGHT.
FORECAST SOUNDINGS NEAR THE TIME OF THE ARRIVAL OF THE FRONT SHOW A
STRONGER LOW LEVEL JET DEVELOPING WITH SPEEDS ABOVE 50KTS. THIS
COMBINED WITH DEEP LAYER SHEAR ABOVE 40KTS AND HELICITY NEAR 200
M2/S2 WOULD SUPPORT MESOCYCLONE DEVELOPMENT AND POTENTIALLY A FEW
EMBEDDED SUPERCELLS IN THE QLCS LINE. A FEW TORNADOES MAY BE POSSIBLE
WITH THIS LINE. THE TORNADO THREAT SHOULD DECREASE AS THE LINE SHIFTS
EAST INTO NORTH CENTRAL AL AS SHEAR BECOMES MORE UNIDIRECTIONAL.
HOWEVER...WIND GUSTS UP TO 70 MPH AND LARGE HAIL WILL STILL BE
POSSIBLE. VEERING SURFACE WIND PROFILES DUE TO THE TERRAIN OF NE
ALABAMA AND SOUTHERN MIDDLE TENNESSEE MAY ALLOW FOR A BRIEF TORNADO
AS THE LINE BEGINS TO INTERACT WITH THE TOPOGRAPHY.
THE LINE IS FORECAST TO CLEAR THE AREA BETWEEN 09 AND 12Z MONDAY
MORNING. LIGHT SHOWERS BEHIND THE LINE ARE EXPECTED TO CONTINUE
THROUGH EARLY AFTERNOON AS THE UPPER LEVEL TROUGH AXIS ROTATES
MOVES ACROSS THE AREA. QUITE A BIT COOLER TEMPERATURES SPREAD INTO
THE TENNESSEE VALLEY FOR MONDAY NIGHT WITH LOWS DROPPING INTO THE LOW
TO MID 40S. KEPT THE MENTION OF FOG IN THE FORECAST FOR MONDAY NIGHT
AS CLEAR SKIES WILL PROVIDE GOOD RADIATIONAL COOLING.
A BROAD UPPER LEVEL LOW SETUPS UP OVER THE GREAT LAKES THIS WEEK
WITH A FEW DISTURBANCES EXPECTED TO MOVE THROUGH THE AREA. THE GFS
CONTINUES TO SUGGEST RAIN AND THUNDERSTORMS RETURNING TO THE
FORECAST ON WEDNESDAY. HOWEVER...THE ECMWF KEEPS THE FORECAST DRY.
THE GFS ENSEMBLES CONTINUE ARE IN AGREEMENT WITH THE LATEST
OPERATIONAL RUN AND BRING RAIN TO THE AREA FROM WEDNESDAY THROUGH
THURSDAY. A COLD FRONT PUSHING THROUGH THE AREA ON THURSDAY WILL KEEP
THINGS COOL AND DRY ON FRIDAY. RAIN IS THEN EXPECTED TO RETURN BY
NEXT WEEKEND.
STUMPF
&&
.AVIATION...
/ISSUED 1232 PM CDT SUN APR 19 2015/
FOR 18Z TAFS...MVFR CONDITIONS DUE TO CEILINGS ARE EXPECTED THROUGH
THE BEGINNING PORTION OF THE FORECAST UNTIL AROUND 01Z AT BOTH HSV
AND MSL. AN AREA OF SHOWERS/EMBEDDED THUNDERSTORMS WILL MOVE THROUGH
THE AREA BETWEEN THE 19Z-20Z TIME FRAME AND HAVE ACCOUNTED FOR
EXPECTED 5SM SHRA WITH THE SHOWERS. THE NEXT ROUND OF SHOWERS ARE
EXPECTED BETWEEN THE 09Z-10Z TIME FRAME AT HSV AND MSL. HAVE FOR NOW
LEFT OUT THE PREDOMINANT MENTION OF TSRA DUE TO THE SCATTERED/WIDELY
SCATTERED STORMS POSSIBLE. EXPECT THAT THE SHRA SHOULD END BETWEEN
14Z-15Z AT BOTH HSV AND MSL. HAVE CONTINUED WITH MVFR CEILINGS
THROUGH THE END OF THE FORECAST PERIOD.
TT
&&
.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE 61 70 46 69 / 60 30 10 10
SHOALS 60 68 44 69 / 70 30 10 10
VINEMONT 61 70 46 68 / 60 30 10 10
FAYETTEVILLE 60 67 43 66 / 60 40 10 10
ALBERTVILLE 61 71 46 67 / 50 30 10 10
FORT PAYNE 60 71 44 67 / 40 30 10 10
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&
FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Apr 19, 11:05 AM CST, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1205 PM CDT SUN APR 19 2015
ALZ001>010-016-TNZ076-096-097-201000-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
1205 PM CDT SUN APR 19 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THE COVERAGE AND INTENSITY OF STORMS IS EXPECTED TO INCREASE THIS
AFTERNOON AS THE ATMOSPHERE BECOMES UNSTABLE AND AN UPPER LEVEL
DISTURBANCE APPROACHES FROM THE SOUTHWEST. LARGE HAIL...DAMAGING
WINDS AND FREQUENT LIGHTNING WILL BE THE PRIMARY THREATS WITH THIS
ACTIVITY. LOCALLY HEAVY RAINFALL MAY ALSO RESULT IN PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING.
A FINAL ROUND OF STRONG TO MARGINALLY SEVERE THUNDERSTORMS IS
EXPECTED VERY LATE THIS EVENING AND EARLY MONDAY MORNING AS A
COMPLEX OF STORMS SPREADS EASTWARD FROM THE LOWER MISSISSIPPI VALLEY
REGION. THIS ACTIVITY IS EXPECTED TO GRADUALLY WEAKEN AND DISSIPATE
AS IT SHIFTS EASTWARD INTO THE REGION AFTER MIDNIGHT. HOWEVER...A
THREAT FOR DAMAGING WINDS AND LARGE HAIL WILL STILL EXIST...BUT
MAINLY FOR NORTHWEST ALABAMA.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FROM WEDNESDAY AFTERNOON
THROUGH THURSDAY MORNING...AS A REINFORCING COLD FRONT MOVES
SOUTHWARD THROUGH THE REGION. THE COVERAGE OF STORMS WILL INCREASE
ONCE AGAIN ON FRIDAY NIGHT AND SATURDAY AS A STRONGER STORM SYSTEM
APPROACHES THE REGION FROM THE WEST.
.SPOTTER CALL TO ACTION STATEMENT...
ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
POSSIBLE FROM THIS AFTERNOON THROUGH EARLY MONDAY MORNING.
TT
In the hours before
Special weather statement, Apr 19, 1:58 PM CST, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
258 PM CDT SUN APR 19 2015
ALZ005-006-192030-
MADISON AL-LIMESTONE AL-
258 PM CDT SUN APR 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON AND
NORTHEASTERN LIMESTONE COUNTIES UNTIL 330 PM CDT...
AT 258 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
ATHENS...MOVING NORTHEAST AT 30 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ATHENS...ARDMORE...HARVEST...TANNER...ELKMONT...FRENCH MILL...
TONEY...ELKWOOD AND HOLLAND GIN.
LAT...LON 3499 8692 3499 8672 3490 8661 3471 8699
3482 8712 3500 8692
TIME...MOT...LOC 1958Z 229DEG 28KT 3484 8697
JMSSpecial weather statement, Apr 19, 2:16 PM CST, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
316 PM CDT SUN APR 19 2015
ALZ004-005-192045-
LAWRENCE AL-LIMESTONE AL-
316 PM CDT SUN APR 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAWRENCE AND WEST
CENTRAL LIMESTONE COUNTIES UNTIL 345 PM CDT...
AT 316 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
COURTLAND...OR 11 MILES NORTH OF MOULTON...MOVING NORTHEAST AT 35
MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COURTLAND...NORTH COURTLAND...HILLSBORO...RIPLEY...CHALYBEATE SPRINGS
AND WHEELER.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3481 8713 3471 8699 3466 8707 3467 8709
3468 8710 3463 8711 3452 8728 3468 8738
TIME...MOT...LOC 2016Z 239DEG 49KT 3465 8725
TTSpecial weather statement, Apr 19, 2:43 PM CST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
343 PM CDT SUN APR 19 2015
ALZ004>007-016-192130-
CULLMAN AL-MORGAN AL-MADISON AL-LAWRENCE AL-LIMESTONE AL-
343 PM CDT SUN APR 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CULLMAN...MORGAN...
WEST CENTRAL MADISON...SOUTHEASTERN LAWRENCE AND SOUTHEASTERN
LIMESTONE COUNTIES UNTIL 430 PM CDT...
AT 341 PM CDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM DECATUR TO 6 MILES NORTH OF
INMANFIELD...AND MOVING EAST AT 35 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
DECATUR...MADISON...HARTSELLE...REDSTONE ARSENAL...PRICEVILLE...
TRINITY...FALKVILLE...TRIANA AND HUNTSVILLE INTERNATIONAL AIRPORT.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3426 8711 3430 8711 3430 8734 3464 8708
3480 8665 3426 8681
TIME...MOT...LOC 2041Z 260DEG 40KT 3459 8695 3434 8715
TTSpecial weather statement, Apr 19, 2:50 PM CST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
350 PM CDT SUN APR 19 2015
ALZ007-008-192115-
MARSHALL AL-MORGAN AL-
350 PM CDT SUN APR 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARSHALL AND
SOUTHEASTERN MORGAN COUNTIES UNTIL 415 PM CDT...
AT 349 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES
WEST OF ARAB...MOVING NORTHEAST AT 30 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GUNTERSVILLE...ARAB...MORGAN CITY...UNION GROVE...HEBRON...EDDY...
RYAN CROSSROADS AND HULACO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM THE PARENT THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3431 8657 3431 8668 3437 8674 3456 8656
3450 8654 3448 8650 3448 8643 3450 8640
3442 8627 3430 8656
TIME...MOT...LOC 2049Z 234DEG 26KT 3435 8665
SL.77Special weather statement, Apr 19, 3:09 PM CST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
409 PM CDT SUN APR 19 2015
ALZ006>008-192200-
MARSHALL AL-MORGAN AL-MADISON AL-
409 PM CDT SUN APR 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARSHALL...EAST
CENTRAL MORGAN AND SOUTHEASTERN MADISON COUNTIES UNTIL 500 PM CDT...
AT 409 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
MORGAN CITY...OR 9 MILES NORTHWEST OF ARAB...MOVING NORTHEAST AT 25
MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SOUTHERN HUNTSVILLE...OWENS CROSS ROADS...GRANT...MORGAN CITY...UNION
GROVE...HEBRON AND HAMPTON COVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM THE PARENT THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3434 8654 3444 8665 3467 8648 3455 8621
TIME...MOT...LOC 2109Z 222DEG 21KT 3444 8656
SL.77
Special weather statement, Apr 19, 3:12 PM CST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
412 PM CDT SUN APR 19 2015
ALZ006-192200-
MADISON AL-
412 PM CDT SUN APR 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MADISON COUNTY UNTIL 500
PM CDT...
AT 411 PM CDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HARVEST TO TRIANA...
AND MOVING NORTHEAST AT 20 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
HUNTSVILLE...MADISON...MOORES MILL...REDSTONE ARSENAL...
MERIDIANVILLE...HAZEL GREEN...TRIANA...MARSHALL SPACE FLIGHT
CENTER...UNIVERSITY OF ALABAMA IN HUNTSVILLE AND ALABAMA A AND M
UNIVERSITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM THE PARENT THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3499 8641 3466 8644 3458 8677 3489 8674
TIME...MOT...LOC 2111Z 240DEG 19KT 3485 8669 3461 8672
SL.77
Thunderstorm Wind, Madison
- When
- April 19, 3:25 PM CST to 3:39 PM CST
- Where
- Madison County, 4 mi SE of Moores Mill to 2 mi ENE of Huntsville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 34.809, -86.470
A tree and a few power lines were downed by thunderstorm winds on Bell Factory road and St. Claire lane in Moores Mill, extending northeast to Melbourne Avenue in Huntsville, Alabama.
Thunderstorm Wind, Madison
- When
- April 19, 3:29 PM CST to 3:30 PM CST
- Where
- Madison County, 3 mi NW of Huntsville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 34.761, -86.657
A large tree fell onto a home due to thunderstorm winds along Sparkman Drive in Huntsville, Alabama.
Hail, Jackson
- When
- April 19, 4:10 PM CST
- Where
- Jackson County, Scottsboro
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 34.670, -86.030
Quarter sized hail was reported.
Hail, Jackson
- When
- April 19, 4:10 PM CST
- Where
- Jackson County, 4 mi W of Scottsboro
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 34.670, -86.100
Golf ball sized hail was reported.
Hail, Jackson
- When
- April 19, 4:13 PM CST
- Where
- Jackson County, Scottsboro
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 34.670, -86.030
Half of a dollar sized hail was reported.
Hail, Jackson
- When
- April 19, 4:24 PM CST
- Where
- Jackson County, 1 mi W of Scottsboro
- Measured
- 0.75 in hail
- Reported by
- Amateur Radio
- Coordinates
- 34.670, -86.048
Penny sized hail was reported.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Virginia, April 19 to 20, 20151 death · $50,000 · 13 events
- Tornadoes in South Carolina, April 19, 20152 injured · $205,000 · EF2 · 4 events
- Tornadoes and Flash Flooding in Alabama, April 19, 2015$1.2 million · EF1 · 29 events
- Tornadoes and Damaging Winds in Florida, April 19 to 20, 2015$149,000 · EF1 · 52 events
- Tornadoes and Damaging Winds in Georgia, April 19 to 20, 20152 injured · $170,000 · EF1 · 23 events
- Tornado and Hail in Arkansas, April 19, 2015$50,000 · EF1 · 52 events
- Tornado in Georgia, April 19, 2015EF2 · 1 event
- Tornado and Hail in Georgia, April 19 to 20, 2015$102,000 · EF1 · 13 events
- Hail and Damaging Winds in South Carolina, April 19 to 20, 2015$177,000 · 1 in hail · 21 events
- Tornado and Hail in Louisiana, April 19 to 21, 2015$80,000 · EF1 · 8 events
- Hail in Texas, April 19, 2015$75,000 · 3.5 in hail · 31 events
- Hail and Damaging Winds in Tennessee, April 19 to 20, 2015$74,000 · 65 kt wind · 26 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 569839, 569840, 569841, 569842, 569844, 569845.